Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Towards topological Hochschild homology of Johnson–Wilson spectra

Christian Ausoni and Birgit Richter

Algebraic & Geometric Topology 20 (2020) 375–393
Bibliography
1 V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebr. Geom. Topol. 5 (2005) 1223 MR2171809
2 O Antolín-Camarena, T Barthel, Chromatic fracture cubes, preprint (2014) arXiv:1410.7271
3 C Ausoni, Topological Hochschild homology of connective complex K–theory, Amer. J. Math. 127 (2005) 1261 MR2183525
4 A Baker, B Richter, On the Γ–cohomology of rings of numerical polynomials and E structures on K–theory, Comment. Math. Helv. 80 (2005) 691 MR2182697
5 C Barwick, From operator categories to higher operads, Geom. Topol. 22 (2018) 1893 MR3784514
6 M Basterra, M A Mandell, Homology of En ring spectra and iterated THH, Algebr. Geom. Topol. 11 (2011) 939 MR2782549
7 M Basterra, M A Mandell, The multiplication on BP, J. Topol. 6 (2013) 285 MR3065177
8 T Bauer, Bousfield localization and the Hasse square, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Mathematical Surveys and Monographs 201, Amer. Math. Soc. (2014) 112 MR3223024
9 M Bökstedt, The topological Hochschild homology of and of ∕p, unpublished manuscript (1987)
10 M Brun, Z Fiedorowicz, R M Vogt, On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7 (2007) 1633 MR2366174
11 R Bruner, J Rognes, Topological Hochschild homology of topological modular forms, talk slides (2008)
12 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
13 M Hill, T Lawson, Automorphic forms and cohomology theories on Shimura curves of small discriminant, Adv. Math. 225 (2010) 1013 MR2671186
14 P S Landweber, BP(BP) and typical formal groups, Osaka Math. J. 12 (1975) 357 MR377945
15 T Lawson, Secondary power operations and the Brown–Peterson spectrum at the prime 2, Ann. of Math. 188 (2018) 513 MR3862946
16 T Lawson, N Naumann, Commutativity conditions for truncated Brown–Peterson spectra of height 2, J. Topol. 5 (2012) 137 MR2897051
17 A Mathew, N Naumann, J Noel, On a nilpotence conjecture of J P May, J. Topol. 8 (2015) 917 MR3431664
18 J E McClure, R E Staffeldt, On the topological Hochschild homology of bu, I, Amer. J. Math. 115 (1993) 1 MR1209233
19 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic (1986) MR860042
20 B Richter, A lower bound for coherences on the Brown–Peterson spectrum, Algebr. Geom. Topol. 6 (2006) 287 MR2199461
21 B Richter, B Shipley, An algebraic model for commutative H–algebras, Algebr. Geom. Topol. 17 (2017) 2013 MR3685600
22 A Robinson, Gamma homology, Lie representations and E multiplications, Invent. Math. 152 (2003) 331 MR1974890
23 A Robinson, S Whitehouse, Operads and Γ–homology of commutative rings, Math. Proc. Cambridge Philos. Soc. 132 (2002) 197 MR1874215
24 M O Ronco, Smooth algebras473
25 A Senger, The Brown–Peterson spectrum is not E2(p2+2) at odd primes, preprint (2017) arXiv:1710.09822
26 B Shipley, H–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
27 B Stonek, Higher topological Hochschild homology of periodic complex K–theory, preprint (2018) arXiv:1801.00156
28 C A Weibel, S C Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991) 368 MR1120653
29 N Yagita, On the Steenrod algebra of Morava K–theory, J. London Math. Soc. 22 (1980) 423 MR596321